# SDR DALA2025090806587

- Difficulty date: September 2, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 67,920 hours, 32,400 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION ERA 571984-14AD REV C. REPAIR AT AREA 2, WINDSHIELD FRAMING. ACCOMPLISHED FOLLOW ON INSPECTIONS OF AREA 2 WINDSHIELD FRAMING PER ERA 571984-14AD SECTION IV PRIOR TO 59,392 TOTAL FLIGHT CYCLES AND EVERY 4,700 FLIGHT CYCLES THEREAFTER. ASSOCIATED AA 5311-01226.
